# SDR 97UAL900889

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Torque Tube
- Part number: 213W31303
- Condition: Sheared
- Location: Lt Ram Air Door
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PRONOUNCED VIBRATION AT FL290 AND 313 KNOTS.  VIBRATION DISAPPEARED BELOW FL280 AND 280 KNOTS.  FLIGHT RETURNED TO DEN UNDER AMBER ALERT.  *S/D*  FOUND LEFT PACK RAM AIR INLET DOOR TORQUE TUBE (213W3130-3) SHAFT SHEARED.  REPLACED TORQUE TUBE ASSEMBLY.
